Author: Stephen C. Johnson

Stephen C. Johnson

Stephen C. Johnson

Publications

Publication period start: 1972
Publication period end: 1993
Number of co-authors: 4

Co-authors

Number of publications with favourite co-authors
Alfred V. Aho
1
Jeffrey D. Ullman
1
Brian W. Kernighan
1

Productive Colleagues

Most productive colleagues in number of publications
Alfred V. Aho
3
Brian W. Kernighan
4
Jeffrey D. Ullman
9

Publications

DeBenedictis, Erik, Johnson, Stephen C. (1993): Extending Unix for Scalable Computing. In IEEE Computer, 26 (11) pp. 43-53.

Aho, Alfred V., Johnson, Stephen C., Ullman, Jeffrey D. (1975): Deterministic Parsing of Ambiguous Grammars. In Communications of the ACM, 18 (8) pp. 441-452.

Johnson, Stephen C., Kernighan, Brian W. (1972): An Integer Programming Problem (Remark on Algorithm 397). In Communications of the ACM, 15 (6) pp. 469.